# SDR CA141218019

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,187 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE STARTER GENERATOR FAILED ON DECEMBER 17TH, 2014 WITH 429.5 HOURS ON IT SINCE OVERHAUL.  OPERATOR ESTABLISHED STARTER GENERATOR OH TIMES FOR THE 208B STARTER GENS IS 1200 HOURS.  LAST OVERHAUL WAS CARRIED OUT 10/25/2013.
